A new question is answered every 9 seconds

Stiffness in upper abdomen and intake of whisky daily

Resolved Question:

Hi Doctor,
I'm Kapil from India. I have been experiencing stiffness in my upper abdomen for the last couple of weeks.I do not have any pain or burning sensation. I experience this stifness only after eating. If I walk or do some kind of an activity, I do not feel anything. I feel normal after an hour or so. Could you please tell me what could this due to be. I do not smoke, Generally I consume alcohol twice a week. But I've been drinking 1 large peg of Wisky everyday for the last month or so.I do not have breakfast regularly due to my stressful work timings. I got a lot of tests done last week and here are some of the test results that looked out of normal ranges. I could send the complete test results if needed. Could you please help me here.

Total RBC - 6.29
HEMATOCRIT(PCV) 54.6
MEAN CORPUSCULAR HEMOGLOBIN 24.8
MEAN CORP.HEMO.CONC(MCHC) 28.6
RED CELL DISTRIBUTION WIDTH - SD(RDW-SD) 49.2
RED CELL DISTRIBUTION WIDTH (RDW-CV) 17.2
HIGH SENSITIVE C - REACTIVE PROTEIN (HsCRP)NEPHELOMETRY 0.3
Blood Urea Nitrogen 7.5
Total Cholesterol 252
TRIGLYCERIDES 216
VLDL CHOLESTEROL 43.22
BILIRUBIN -DIRECT 0.28
Vitamin B-12 - 182
25-OH VITAMIN D (TOTAL) 10.65

Thanks for your help in advance...


Category: Gastroenterologist, Medical

Ask Your Own Question

Category: Hepatologist
Dr. Ratnakar Kini is online now

Expert:  Dr. Ratnakar Kini replied 4 Days.

Hello,

Thanks for your query at DoctorSpring. I am Dr.Ratnakar Kini and I am pleased to assist you. I have gone through your test report.

Your cholesterol and triglyceride levels are high. You need to take low fat diet. You may require medications also.

You have low vitamin b12 and Vitamin D.Since you are not having any neurological symptoms and your MCV level is normal, this low b12 may not be of any significance. But you need to take Vitamin D supplements.

You can ignore the other test values you have mentioned in your post.

Regarding the "stiffness" you have mentioned, it could be due to acid peptic disease or gastroparesis. Medications like Ganaton Total may be taken for 4 weeks for relief.If the symptoms persist after treatment, you may need an upper GI endoscopy to find the cause.

I hope that answers your question. Let me know if I can assist you further.

Regards,
Dr.Ratnakar Kini


Dr. Ratnakar Kini
Category: Hepatologist
Experience: 
Fellowship - DM - TN Dr.MGR Medical UniversityResidency - TN Dr.MGR Medical University Medical School - Stanely Medical College, TN Dr.MGR Medical University
Dr. Ratnakar Kini and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.